MAUDE Adverse Event Report: AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM

AV-TEMECULA-CT XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM; DRUG ELUTING CORONARY STENT SYSTEM
Catalog Number 1125250-38
Health Effect - Clinical Codes Angina (1710); Non specific EKG/ECG Changes (1817); Thrombosis (2100)
Date of Event 12/11/2017
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The device was not returned for evaluation.A review of the lot history record identified no manufacturing nonconformities issued to the reported lot that would have contributed to this event.The reported patient effects of angina and thrombosis are listed in the xience alpine everolimus eluting coronary stent systems instructions for use as known patient effects of coronary stenting procedures.A conclusive cause for the reported patient effects and the relationship to the product, if any, cannot be determined and there is no indication of a product quality issue with respect to manufacture, design or labeling.
 
Event or Problem Description
It was reported that during balloon pre-dilatation of the 90% stenosis in the heavily calcified, distal left circumflex coronary artery, the patient experienced st elevation.A 2.50x38 mm xience alpine stent was successfully deployed, reducing stenosis to 0%.Post-dilatation was not performed.About twenty minutes post procedure, the patient experienced chest pain with st elevation, and was brought back to the cath lab.Activated clotting time (act) was noted to be at 214 seconds with a timi 3 blood flow.Additional heparin was administered.An occlusion/clot was unable to be visualized; however, the physician suspected either a clot or unseen calcium behind the stent may have caused the st elevation.Post stent balloon dilatation was performed and the chest pain and st elevations resolved.An intravenous infusion of integrilin was started.In the opinion of the physician, the stent did not cause or contribute to the patient event.The physician believes the event was due to inadequate anti-coagulation and residual calcium in the vessel.The patient was discharged home on (b)(6) 2017 and was doing great.There was no additional information provided.

Brand Name
XIENCE ALPINE EVEROLIMUS ELUTING CORONARY STENT SYSTEM
Common Device Name
DRUG ELUTING CORONARY STENT SYSTEM
Manufacturer (Section D)
AV-TEMECULA-CT
abbott vascular
26531 ynez road
temecula CA 92591 4628
MDR Report Key7153391
Report Number2024168-2017-10153
Device Sequence Number1979418
Product Code NIQ
UDI-Device Identifier08717648199219
UDI-Public08717648199219
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
P110019
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 12/28/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/01/2020
Device Catalogue Number1125250-38
Device Lot Number7072141
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/11/2017
Initial Report FDA Received Date12/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;